An asymptotic formula for solutions of Hamilton- Jacobi-Bellman equations

Shigeaki Koike

研究成果: Article

5 引用 (Scopus)
元の言語English
ページ(範囲)429-436
ページ数8
ジャーナルNonlinear Analysis
11
発行部数3
DOI
出版物ステータスPublished - 1987 1 1

Fingerprint

Hamilton-Jacobi-Bellman Equation
Viscosity Solutions
Asymptotic Formula

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

これを引用

An asymptotic formula for solutions of Hamilton- Jacobi-Bellman equations. / Koike, Shigeaki.

:: Nonlinear Analysis, 巻 11, 番号 3, 01.01.1987, p. 429-436.

研究成果: Article

Koike, Shigeaki. / An asymptotic formula for solutions of Hamilton- Jacobi-Bellman equations. :: Nonlinear Analysis. 1987 ; 巻 11, 番号 3. pp. 429-436.
@article{8b5b5394a05e422aac4ba884ae5ccdf9,
title = "An asymptotic formula for solutions of Hamilton- Jacobi-Bellman equations",
keywords = "Asymptotic formula, Hamilton-Jacobi-Bellman equation, viscosity solution",
author = "Shigeaki Koike",
year = "1987",
month = "1",
day = "1",
doi = "10.1016/0362-546X(87)90056-3",
language = "English",
volume = "11",
pages = "429--436",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "3",

}

TY - JOUR

T1 - An asymptotic formula for solutions of Hamilton- Jacobi-Bellman equations

AU - Koike, Shigeaki

PY - 1987/1/1

Y1 - 1987/1/1

KW - Asymptotic formula

KW - Hamilton-Jacobi-Bellman equation

KW - viscosity solution

UR - http://www.scopus.com/inward/record.url?scp=45949124391&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45949124391&partnerID=8YFLogxK

U2 - 10.1016/0362-546X(87)90056-3

DO - 10.1016/0362-546X(87)90056-3

M3 - Article

AN - SCOPUS:45949124391

VL - 11

SP - 429

EP - 436

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 3

ER -